# SDR QXEA2011030200199

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,446 hours, 18,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Main Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT MAKING NOISE ON CLIMB AND DESCENT NOISE STOPPED ABOVE 10,000. RETURNED TO THE FIELD, LANDING UNEVENTFUL. FOUND DITCHING DAM LANYARD CAUGHT IN DOOR SEAL. CLEANED DOOR SEALS, REMOVED DEBRIS, AND PRESSURIZED A/C IAW Q400 AMM TASK 21-00-00-863-801
